# SDR IPXA2017032715595

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 32,545 hours, 16,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Pulled
- Location: Escape Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HARNESS POUCH INBD HAS A FASTENER PULLED OUT.  REPLACED IAW EO B757 2560-11332.
